Communications in Mathematical Sciences

Volume 20 (2022)

Number 2

Global solution for equations governing the low-frequency ion motion in plasma

Pages: 543 – 562



Daiwen Huang (Institute of Applied Physics and Computational Mathematics, Beijing, China)

Jingjun Zhang (College of Data Science, Jiaxing University, Zhejiang, China)


Equations describing the interactions between Langmuir waves and the low-frequency response of ions are considered in the present work. Existence of global smooth solution is established for suitably small initial data. The proof is based on the analysis of higher order energy estimate and lower order decay estimate.


global solution, decay estimate, weighted estimate

2010 Mathematics Subject Classification

35A01, 35B40, 35M10, 35Q35

Received 10 December 2020

Accepted 8 August 2021

Published 28 January 2022